Ask A Doctor
Asked for Female, 0 Years
I am taking 100 mcs T.thyrnorm for 1month. After taking treatment am loosing hair like anything. Due to what reason? And having muscle cramps every where in my body because of hypothyroidism?ple ans
Doctor Answers (1) on Hypothyrodisim
Dr. Swapna Reddy
Flag this answer
/1 people found this helpful
Was this answer helpful?
Didn't find a satisfactory answer?
Chat with a doctor online
Rs. 100 of on First Consultation.
Recently Asked Questions
Test for diabetes
Hi which test is good for diagnostic of diabetes. In my daily routine when I drink 1-2 litter of water. I goes 7-10 times for peeing and pee color is clear as water. It symptoms of diabetes.
Hi sir am suffering from hyper thyroid now am using thyronam 25mcg, present result 2.74 can i continue with the same or shall I use 12.5mcg and this hyper thyroid will come to normal stage without a tablet please advice
I am 22 year male and my e2 level is 63 pg/ml and testosterone level is 320 ng/dl....... And i am suffering from gynaecomastia and very minute urine leakage(max 1-2 drops within 15 minutes of pissing and after 15-20 mins its gets
Minoxidil 5% for beard
Hi, I have no facial hair on the cheeks and wanted to grow it very badly. I have heard about minoxidil 5% for re growth of facial hair. Is it safe to use it? Is there any major side effects? Thanks,
Lost a lot of weight
My father is diabetic. He has lost a lot of weight in last 4-5 years and currently on 42. I am worried about him. Please guide me about the ways to increase the fat and weight in his body. He had a liver tumor 10 years back, which
COMING SOON ON WEB
The follow up with
is available on the Practo app
GET PRACTO APP
Reasons for flagging
Hateful or abusive content
Spam or misleading
Something went wrong, Please try again.